Davide Catania
TitoloCitata daAnno
Global existence for a regularized magnetohydrodynamic-α model
D Catania
ANNALI DELL'UNIVERSITA'DI FERRARA 56 (1), 1-20, 2010
232010
Global existence for two regularized MHD models in three space-dimension
D Catania, P Secchi
Portugaliae Mathematica 68 (1), 41, 2011
212011
Blow-up for the semilinear wave equation in the Schwarzschild metric
D Catania, V Georgiev
Differential and Integral Equations 19 (7), 799-830, 2006
192006
Global existence and finite dimensional global attractor for a 3D double viscous MHD-α model
D Catania, P Secchi
Communications in Mathematical Sciences 8 (4), 1021-1040, 2010
162010
Convergence of approximate deconvolution models to the mean Magnetohydrodynamics Equations: Analysis of two models
LC Berselli, D Catania, R Lewandowski
Journal of Mathematical Analysis and Applications 401 (2), 864-880, 2013
132013
Finite Dimensional Global Attractor for 3D MHD-α Models: A Comparison
D Catania
Journal of Mathematical Fluid Mechanics 14 (1), 95-115, 2012
92012
Stability of the linearized MHD-Maxwell free interface problem
D Catania, M D'Abbicco, P Secchi
arXiv preprint arXiv:1309.3980, 2013
72013
Existence and stability for the 3D linearized constant-coefficient incompressible current-vortex sheets
D Catania
International Journal of Differential Equations 2013, 2013
72013
Global attractor and determining modes for a hyperbolic MHD turbulence Model
D Catania
Journal of Turbulence, N40, 2011
72011
REMARKS ON GLOBAL ATTRACTORS FOR THE 3D NAVIER {STOKES EQUATIONS WITH HORIZONTAL FILTERING.
L Bisconti, D Catania
Discrete & Continuous Dynamical Systems-Series B 20 (1), 2015
52015
Global existence for two regularized mhd models in three spacedimension, Quad. Sem
D Catania, P Secchi
Mat. Univ. Brescia, 2009
52009
On the Boussinesq equations with anisotropic filter in a vertical pipe
LC Berselli, D Catania
Dynamics of Partial Differential Equations 12 (2), 177-192, 2015
42015
Length-scale estimates for the 3D simplified Bardina magnetohydrodynamic model
D Catania
Journal of Mathematical Physics 52 (5), 053101, 2011
42011
Weak stability of the plasma–vacuum interface problem
D Catania, M D'Abbicco, P Secchi
Journal of Differential Equations 261 (6), 3169-3219, 2016
32016
Global well-posedness of the two-dimensional horizontally filtered simplified Bardina turbulence model on a strip-like region
L Bisconti, D Catania
arXiv preprint arXiv:1512.05889, 2015
32015
Well-posedness of the linearized MHD-Maxwell free boundary problem
D Catania, M D’Abbicco, P Secchi
Preprint, 2013
32013
Global attractor for the Navier–Stokes equations with fractional deconvolution
D Catania, A Morando, P Trebeschi
Nonlinear Differential Equations and Applications NoDEA 22 (4), 811-848, 2015
22015
On the well-posedness of the Boussinesq equations with anisotropic filter for turbulent flows
LC Berselli, D Catania
Zeitschrift fr Analysis und ihre Anwendungen 34 (1), 61-84, 2015
22015
Linear and Nonlinear Perturbed Wave Equations
D CATANIA
12008
A dispersive estimate for the linear wave equation with an electromagnetic potential
D Catania
arXiv preprint math/0601030, 2006
12006
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20